# SDR RRXA97195

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION HAD A GEAR NOT LATCHED LIGHT.  RAN QRH PROCEDURES AND PROCEEDED ACCORDING TO CHECKLIST, LIGHT REMAINED ILLUMINATED.  FOUND BROKEN WIRE AT LEFT GEAR UPLATCH SWITCH.  REPAIRED BROKEN WIRE TO UPLATCH SWITCH.  GEAR NOT LATCHED LIGHT OPS CHECKED GOOD UPON GEAR SWING.  NO DEFECTS NOTED.
